A bilinear oscillatory integral along parabolas

Dashan Fan, Xiaochun Li

Research output: Contribution to journalArticle

Abstract

We establish an L∞× L2 → L2 norm estimate for a bilinear oscillatory integral operator along parabolas incorporating oscillatory factors eit-β.

Original languageEnglish (US)
Pages (from-to)339-366
Number of pages28
JournalPositivity
Volume13
Issue number2
DOIs
Publication statusPublished - May 1 2009

    Fingerprint

Keywords

  • Bilinear operator
  • Oscillatory integral

ASJC Scopus subject areas

  • Analysis
  • Theoretical Computer Science
  • Mathematics(all)

Cite this